Alert archive / Tennessee / Tornado Warnings in 2015

Tornado Warning 27, NWS Memphis, TN

December 23, 2015Decatur County, Hardin County, McNairy County, Tennessee

NWS Memphis, TN issued this tornado warning at Dec 23, 2015, 5:40 PM CST for Decatur County, Hardin County, McNairy County, Tennessee. It was in force for 35 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Dec 23, 2015, 5:40 PM CST (23:40 UTC)
Expired
Dec 23, 2015, 6:15 PM CST
In force
35 min
Issued by
NWS Memphis, TN
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.75 in

Counties Decatur County, TN, Hardin County, TN, McNairy County, TN

The radar

The Memphis radar (KNQA), 163 km from the middle of the area, began a volume at 23:40 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Dec 23, 11:57 AM CSTTornado Watch PDSSPC9 hr

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 12:00Z, 11.7 hours before the alert went out and 157 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 12:00Z on 2015-12-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 12:00Z on 2015-12-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 194 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
596 m above ground
0-6 km bulk shear
34 kt
0-1 km storm-relative helicity
194 m²/s²
0-3 km storm-relative helicity
164 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

989 
WFUS54 KMEG 232340
TORMEG
TNC039-071-109-240015-
/O.NEW.KMEG.TO.W.0027.151223T2340Z-151224T0015Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE MEMPHIS TN
540 PM CST WED DEC 23 2015

THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A

* TORNADO WARNING FOR...
  NORTHERN HARDIN COUNTY IN WEST TENNESSEE...
  NORTHEASTERN MCNAIRY COUNTY IN WEST TENNESSEE...
  SOUTHERN DECATUR COUNTY IN WEST TENNESSEE...

* UNTIL 615 PM CST
        
* AT 540 PM CST...A SEVERE THUNDERSTORM PRODUCING A TORNADO WAS
  LOCATED OVER MORRIS CHAPEL...OR 7 MILES NORTHWEST OF SAVANNAH...
  MOVING NORTHEAST AT 55 MPH.

  HAZARD...TORNADO. 

  SOURCE...RADAR INDICATED ROTATION. 

  IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT 
           SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. 
           DAMAGE TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR.  TREE 
           DAMAGE IS LIKELY. 

* THIS TORNADIC THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
  NORTHERN HARDIN...NORTHEASTERN MCNAIRY AND SOUTHERN DECATUR
  COUNTIES...INCLUDING THE FOLLOWING LOCATIONS...RIGHT...SIBLEY...
  BATH SPRINGS...COFFEE LANDING...THURMAN...CRUMP...FIVE FORKS...
  DUNBAR...CERRO GORDO AND PLEASANT GROVE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! MOVE TO A STORM SHELTER OR AN INTERIOR ROOM ON THE
LOWEST FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF YOU ARE
OUTDOORS...IN A MOBILE HOME...OR IN A VEHICLE...MOVE TO THE CLOSEST
SUBSTANTIAL SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS.

TORNADOES ARE EXTREMELY DIFFICULT TO SEE AND CONFIRM AT NIGHT. DO NOT
WAIT TO SEE OR HEAR THE TORNADO. TAKE COVER NOW.

&&

LAT...LON 3539 8798 3539 8803 3535 8801 3532 8802
      3521 8838 3522 8838 3533 8844 3554 8799
      3552 8797 3548 8799 3547 8802 3545 8804
      3542 8803 3541 8797
TIME...MOT...LOC 2340Z 239DEG 49KT 3529 8835 

TORNADO...RADAR INDICATED
HAIL...<.75IN

$$
2 follow-up statements
737 
WWUS54 KMEG 232352
SVSMEG

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
552 PM CST WED DEC 23 2015

TNC109-240001-
/O.CAN.KMEG.TO.W.0027.000000T0000Z-151224T0015Z/
MCNAIRY TN-
552 PM CST WED DEC 23 2015

...THE TORNADO WARNING FOR NORTHEASTERN MCNAIRY COUNTY IS
CANCELLED...
    
THE TORNADIC THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT
OF THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CST FOR WESTERN
TENNESSEE.

LAT...LON 3539 8798 3539 8803 3535 8801 3532 8802
      3529 8822 3531 8826 3540 8828 3554 8799
      3552 8797 3548 8799 3547 8802 3545 8804
      3542 8803 3541 8797
TIME...MOT...LOC 2351Z 239DEG 49KT 3537 8818 

$$

TNC039-071-240015-
/O.CON.KMEG.TO.W.0027.000000T0000Z-151224T0015Z/
HARDIN TN-DECATUR TN-
552 PM CST WED DEC 23 2015

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 615 PM CST FOR
NORTHEASTERN HARDIN AND SOUTHERN DECATUR COUNTIES...
    
AT 551 PM CST...A SEVERE THUNDERSTORM PRODUCING A TORNADO WAS LOCATED
7 MILES SOUTHEAST OF SARDIS...OR 10 MILES NORTH OF SAVANNAH...MOVING
NORTHEAST AT 55 MPH.

HAZARD...TORNADO. 

SOURCE...RADAR INDICATED ROTATION. 

IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT 
         SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE 
         TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR.  TREE DAMAGE IS 
         LIKELY. 

LOCATIONS IMPACTED INCLUDE...
SALTILLO...THURMAN...BATH SPRINGS...FIVE FORKS...DUNBAR...CERRO
GORDO...PLEASANT GROVE...SWIFT AND GUMDALE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

HEAVY RAINFALL MAY HIDE THIS TORNADO. DO NOT WAIT TO SEE OR HEAR THE
TORNADO. TAKE COVER NOW.

TORNADOES ARE EXTREMELY DIFFICULT TO SEE AND CONFIRM AT NIGHT. DO NOT
WAIT TO SEE OR HEAR THE TORNADO. TAKE COVER NOW.

&&

LAT...LON 3539 8798 3539 8803 3535 8801 3532 8802
      3529 8822 3531 8826 3540 8828 3554 8799
      3552 8797 3548 8799 3547 8802 3545 8804
      3542 8803 3541 8797
TIME...MOT...LOC 2351Z 239DEG 49KT 3537 8818 

TORNADO...RADAR INDICATED
HAIL...<.75IN

$$
815 
WWUS54 KMEG 240009
SVSMEG

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
609 PM CST WED DEC 23 2015

TNC039-071-240017-
/O.EXP.KMEG.TO.W.0027.000000T0000Z-151224T0015Z/
HARDIN TN-DECATUR TN-
609 PM CST WED DEC 23 2015

...THE TORNADO WARNING FOR NORTHEASTERN HARDIN AND SOUTHERN DECATUR
COUNTIES WILL EXPIRE AT 615 PM CST...
        
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE AREA.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CST FOR WESTERN
TENNESSEE.

LAT...LON 3539 8798 3539 8803 3535 8801 3532 8802
      3529 8822 3531 8826 3540 8828 3554 8799
      3552 8797 3548 8799 3547 8802 3545 8804
      3542 8803 3541 8797
TIME...MOT...LOC 0005Z 239DEG 49KT 3537 8818 

$$

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Memphis, TN wrote its last area forecast discussion before this tornado warning went out at Dec 23, 3:23 PM CST, 2 hours 17 minutes earlier.

Area forecast discussion, Dec 23, 3:23 PM CST, 2 hours 17 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEMPHIS TN
323 PM CST WED DEC 23 2015

.DISCUSSION...

CURRENTLY...A LINEAR CLUSTER OF STRONG TO SEVERE THUNDERSTORMS IS
MOVING ACROSS E AR AND MO BOOTHEEL APPROACHING THE MS RVR.
SCATTERED SHOWERS AND A FEW THUNDERSTORMS PRECEDE THE CLUSTER OVER
WEST TENNESSEE.

EXPECT THE THUNDERSTORMS TO CONTINUE PROGRESSING EASTWARD THROUGH
THE REST OF THE AFTERNOON AND EVENING. THE THREAT FOR
TORNADOES...LARGE HAIL...AND DAMAGING WINDS CONTINUE FROM CLUSTER
OF STORMS WITH THE BEST CHANCE OF TORNADOES CONTINUING ALONG AND
SOUTH OF I-40 THROUGH EARLY EVENING. LATER IN THE
EVENING...SHORTWAVE ENERGY WILL SHIFT FARTHER TO THE NORTH AND
DECREASE THE POTENTIAL FOR SEVERE WEATHER. A WEAK COLD FRONT WILL
MOVE THROUGH MOST OF THE FORECAST AREA BY LATE TONIGHT.

THE FRONTAL BOUNDARY WILL STALL JUST S AND E OF THE FORECAST AREA
THURSDAY THEN MOVE NORTHWARD AS A STRONG WARM FRONT ON CHRISTMAS
DAY. HIGH CHANCES OF SHOWERS AND THUNDERSTORMS WILL RETURN
THURSDAY NIGHT THROUGH CHRISTMAS DAY FROM THE STRONG DYNAMIC LIFT
AHEAD OF THE WARM FRONT IN CONJUNCTION WITH AMPLE MOISTURE.
MARGINAL INSTABILITY WILL BE PRESENT ON CHRISTMAS BUT BE MORE
ELEVATED NORTH OF THE BOUNDARY WHERE THE HEAVIEST RAIN WILL OCCUR.

THE UNSEASONABLY WARM PATTERN WILL CONTINUE INTO THE WEEKEND.
SATURDAY WILL BE MAINLY DRY AS THE WARM FRONT WILL BE WELL TO THE
NORTH. A STRONG UPPER LOW WILL APPROACH BY LATE SUNDAY INTO
MONDAY. MEANWHILE...A COLD FRONT WILL TRY TO ADVANCE SOUTHWARD
INTO THE NORTH PART OF THE FORECAST AREA SUNDAY AFTERNOON. EXPECT
EITHER A COLD FRONT OR OCCLUDED FRONT FROM THE WEST TO MOVE
QUICKLY INTO THE AREA LATE SUNDAY OR MONDAY DEPENDING WHICH
MODEL SOLUTION IS CORRECT. A POTENTIAL FOR STRONG TO SEVERE
THUNDERSTORMS WILL EXIST ALONG AND AHEAD OF THIS BOUNDARY.

A MUCH COOLER AND DRIER AIRMASS WILL ADVECT INTO THE AREA TUESDAY
AND WEDNESDAY. EXPECT THE MORE SEASONABLY COOLER AIRMASS TO REMAIN
IN PLACE BEYOND WEDNESDAY OF NEXT WEEK.

SWC

&&

.AVIATION...
18Z TAFS

NUMEROUS THUNDERSTORMS...POSSIBLY SEVERE...SPREADING OVER THE AREA IS
THE CONCERN FOR THIS FORECAST CYCLE. AS THE FRONT STALLS ACROSS NORTH
MISSISSIPPI LATER TONIGHT THE RISK FOR VICINITY THUNDERSTORMS WILL
CONTINUE AT TUP.

 BELLES

&&

.MEG WATCHES/WARNINGS/ADVISORIES...
AR...NONE.
MO...NONE.
MS...NONE.
TN...NONE.
&&
Hazardous weather outlook, Dec 23, 4:40 PM CST, 1 hour before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MEMPHIS TN
440 PM CST WED DEC 23 2015

ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115-
MSZ001>017-020>024-TNZ001>004-019>022-048>055-088>092-250045-
ALCORN-BENTON MS-BENTON TN-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-
COAHOMA-CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-
DUNKLIN-DYER-FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-
HENDERSON-HENRY-ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-
LEE AR-LEE MS-MADISON-MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-
PANOLA-PEMISCOT-PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-
RANDOLPH-SHELBY-ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-
TISHOMINGO-TUNICA-UNION-WEAKLEY-YALOBUSHA-
440 PM CST WED DEC 23 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS...
THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE.

.DAY ONE...TONIGHT

THERE IS A MODERATE RISK FOR SEVERE THUNDERSTORMS EAST OF A UNION
CITY TENNESSEE TO SOMERVILLE TENNESSEE TO MARKS MISSISSIPPI LINE INTO
TONIGHT. TORNADOES...SOME OF WHICH MAY BECOME STRONG ALONG WITH
DAMAGING WINDS AND LARGE HAIL WILL BE POSSIBLE WITH THUNDERSTORMS
THAT REACH SEVERE LIMITS. THE TIME OF GREATEST RISK FOR SEVERE
THUNDERSTORMS WILL BE BETWEEN NOW AND 11 PM CST.

RESIDENTS OF THE MID SOUTH AND TRAVELERS COMING THROUGH THE AREA
FOR THE CHRISTMAS HOLIDAY ARE STRONGLY URGED TO REMAIN WEATHER
AWARE THROUGH TONIGHT AND BE PREPARED TO QUICKLY TAKE APPROPRIATE
SAFETY PRECAUTIONS IF SEVERE WEATHER THREATENS YOUR LOCATION.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

ADDITIONAL STRONG TO SEVERE THUNDERSTORMS MAY BE POSSIBLE ACROSS
THE MID SOUTH ON CHRISTMAS DAY AND POSSIBLY AGAIN BETWEEN SUNDAY
NIGHT AND MONDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS REQUESTED ACROSS THE ENTIRE MID SOUTH
ESPECIALLY THIS EVENING AND TONIGHT IN SUPPORT OF SEVERE WEATHER
OPERATIONS.

SJM

In the hours before

Local storm report, Dec 23, 5:05 PM CST, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
505 PM CST WED DEC 23 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0418 PM     HAIL             MASON                   35.41N 89.54W
12/23/2015  E1.50 INCH       TIPTON             TN   FIRE DEPT/RESCUE

            PING PONG SIZE HAIL IN MASON TN

&&

AJC
Local storm report, Dec 23, 5:07 PM CST, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
507 PM CST WED DEC 23 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0507 PM     TORNADO          WALNUT                  34.95N 88.90W
12/23/2015                   TIPPAH             MS   TRAINED SPOTTER

            WEDGE TORNADO ON THE GROUND ON HIGHWAY 72 JUST EAST OF
            WALNUT MISSISSIPPI.

&&

AJC
Local storm report, Dec 23, 5:18 PM CST, 22 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
518 PM CST WED DEC 23 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0350 PM     HAIL             BARTLETT                35.22N 89.84W
12/23/2015  E0.50 INCH       SHELBY             TN   TRAINED SPOTTER

0350 PM     HAIL             BARTLETT                35.22N 89.84W
12/23/2015  E0.50 INCH       SHELBY             TN   TRAINED SPOTTER

0400 PM     HAIL             2 E DYERSBURG           36.04N 89.34W
12/23/2015  E1.00 INCH       DYER               TN   TRAINED SPOTTER

            QUARTER SIZED HAIL AND GUSTY WINDS ON EAST SIDE OF
            DYERSBURG.

0418 PM     HAIL             MASON                   35.41N 89.54W
12/23/2015  E1.50 INCH       TIPTON             TN   FIRE DEPT/RESCUE

            PING PONG SIZE HAIL IN MASON TN

0448 PM     TORNADO          HOLLY SPRINGS           34.77N 89.44W
12/23/2015                   MARSHALL           MS   AMATEUR RADIO

            MULTIPLE TREES AND HOMES DAMAGED NEAR TCHULOHOMA AND HWY
            5. HIGHWAY 5 IS NOW CLOSED.

0448 PM     TORNADO          1 N ASHLAND             34.85N 89.18W
12/23/2015                   BENTON             MS   EMERGENCY MNGR

            MULTIPLE INJURIES REPORTED JUST NORTH OF ASHLAND. A
            COMMAND POST HAS BEEN SETUP AT THE FIRE STATION. POWER IS
            OUT THROUGHOUT THE CITY.

0507 PM     TORNADO          WALNUT                  34.95N 88.90W
12/23/2015                   TIPPAH             MS   TRAINED SPOTTER

            WEDGE TORNADO ON THE GROUND ON HIGHWAY 72 JUST EAST OF
            WALNUT MISSISSIPPI.

&&

AJC
Local storm report, Dec 23, 5:21 PM CST, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
521 PM CST WED DEC 23 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0507 PM     TORNADO          2 S MIDDLETON           35.03N 88.89W
12/23/2015                   HARDEMAN           TN   TRAINED SPOTTER

            SIGNIFICANT DAMAGE REPORTED JUST SOUTH OF MIDDLETON NEAR
            THE MISSISSIPPI AND TENNESSEE BORDER.

&&

AJC
Local storm report, Dec 23, 5:29 PM CST, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
529 PM CST WED DEC 23 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0355 PM     TORNADO          1 S COMO                34.50N 89.94W
12/23/2015                   PANOLA             MS   BROADCAST MEDIA

            MULTIPLE DAMAGED HOMES JUST SOUTH OF COMO MISSISSIPPI.
            RELAYED VIA SOCIAL MEDIA. TIME IS RADAR ESTIMATED.

&&

AJC
Local storm report, Dec 23, 5:39 PM CST, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
539 PM CST WED DEC 23 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0528 PM     TORNADO          1 E CANAAN              34.93N 89.12W
12/23/2015                   BENTON             MS   PUBLIC

            MULTIPLE STRUCTURES DAMAGED. PICTURE RELAYED VIA SOCIAL
            MEDIA SHOWING FIELD OF DEBRIS NEAR CANAAN.

&&

AJC

The office that day

Everything else NWS Memphis, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 22, 10:01 PM CSTRiver Flood AdvisoryMEGDecatur, Hardin4 days
Dec 23, 11:46 AM CSTRiver Flood AdvisoryMEGDyer, Lake, Lauderdale4 days
Dec 23, 2:04 PM CSTSevere Thunderstorm WarningMEGLake, Obion41 min
Dec 23, 2:49 PM CSTFlash Flood WarningMEGDyer, Lake, Obion3 hr
Dec 23, 2:50 PM CSTSevere Thunderstorm WarningMEGDyer25 min
Dec 23, 2:53 PM CSTTornado WarningMEGDyer37 min
Dec 23, 3:51 PM CSTSevere Thunderstorm WarningMEGFayette, Shelby, Tipton24 min
Dec 23, 4:10 PM CSTSevere Thunderstorm WarningMEGFayette, Hardeman, Haywood, Tipton35 min
Dec 23, 4:18 PM CSTSevere Thunderstorm WarningMEGCrockett, Gibson, Weakley27 min
Dec 23, 4:21 PM CSTTornado WarningMEGCrockett, Gibson, Weakley24 min
Dec 23, 4:27 PM CSTFlash Flood WarningMEGCarroll, Dyer, Gibson, Henry, Obion, Weakley3 hr
Dec 23, 4:33 PM CSTSevere Thunderstorm WarningMEGCarroll, Crockett, Gibson, Haywood, Henderson, Madison42 min
Dec 23, 4:45 PM CSTTornado WarningMEGGibson, Henry, Weakley45 min
Dec 23, 4:56 PM CSTTornado Warning EmergencyTornado observedCatastrophic damage threatMEGHardeman, McNairy49 min
Dec 23, 5:10 PM CSTSevere Thunderstorm WarningMEGBenton, Henry, Weakley35 min
Dec 23, 5:31 PM CSTSevere Thunderstorm WarningMEGChester, Decatur, Hardin, Henderson, McNairy44 min
Dec 23, 5:32 PM CSTFlash Flood WarningMEGChester, Henderson, Madison3 hr
Dec 23, 5:55 PM CSTSevere Thunderstorm WarningMEGBenton, Carroll, Decatur, Henderson23 min

Nearby

Tornado Warnings in Tennessee, 2015Every tornado warning in 2015Tornadoes in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.